I am a 41 year old female that had laser surgery in August of 2012 to break up 2 impacted kidney stones in my left kidney. The urologist told me I did have stones in my right kidney as well, but they were too small to worry about.
I recently was diagnosed with multiple pulmonary embollisms (blood clots); I am currently taking Warfarin for a blood thinner, as well as Lisinopril for blood pressure (my bp was sky high when they discovered the blood clots), Wellbutrin for depression, and, most recently, Tramadol for chronic pain in my knees and Achilles' tendons (ironically, the knee and tendon damage was caused by the antibiotic Levaquin which was administered to me at the time of my kidney surgery).
I am starting to feel the same type of pain on my right side as I did on my left before the surgery, and I'm wondering if any of these medications may have aggravated the stones that are already there, or if any of them could be causing the pain completely separate from my kidney stones.
If anyone has any information on this, I would be truly grateful!
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.